Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Kolmogoroff principle for the Lebesgue area


Authors: R. G. Helsel and E. J. Mickle
Journal: Bull. Amer. Math. Soc. 54 (1948), 235-238
DOI: https://doi.org/10.1090/S0002-9904-1948-08988-1
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 160--164
MathSciNet review: 0023891
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. G. Helsel, A theorem on surface area, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 443-453. MR 20625
  • 2. M. D. Kirszbraun, Über die zusammenziehende und Lipschitzsche Transformationen, Fund. Math. vol. 22 (1934) pp. 77-108.
  • 3. A. Kolmogoroff, Beitrage zur Masstheorie, Math. Ann. vol. 107 (1933) pp. 351-366. MR 1512805
  • 4. H. Rademacher, Über partielle und totale Differenzierbarkeit von Funktionen mehrerer Variabeln und über die Transformation der Doppelintegrale, Math. Ann. vol. 79 (1918) pp. 340-359. MR 1511935
  • 5. T. Radó, Über das Flächenmass rektifizierbarer Flächen, Math. Ann. vol. 100 (1928) pp. 445-479. MR 1512495
  • 6. P. V. Reichelderfer, The effect of a Lipschitzian transformation on the area of a continuous surface. Bull. Amer. Math. Soc. Abstract 53-5-225. MR 21968
  • 7. J. W. T. Youngs, The additivity of the Lebesgue area, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 779-784. MR 8839


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08988-1

American Mathematical Society